# SDR UALA2010061502103

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 62,980 hours, 23,192 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP ON FLOOR NEXT TO FWD AFT LAV HAS TAPE COMING OUT OF IT.  INTERM REPAIR ACP USING 3M CLEAR TAPE 8686. WILL REQUIRE A NEW END CAP. LIGHTS WORK CORRECTLY AND NO PART IS OBSTRUCTED FROM VIEW. REPLACED MISSING END CAP, OPS CHECKED GOOD.
